# SDR ASOA20131016186

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 22,210 hours, 12,674 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9811056
- Condition: Frozen
- Location: Zone 100
- Part time: 32,106 hours, 24,907 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CREW REPORTED THAT AT FL240 THE FLIGHT CREW AND F/A EXPERIENCED A STRONG ODOR OF SMOKE.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND PLACED THE PACK ON MEL 21-51-00-3, CAT-C, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE. MAINTENANCE R & R THE NR 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS, CLEARED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
